# SDR AALA201605189001

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 6,338 hours, 2,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER FLOOR PROXIMITY LIGHT LENS AT 3C DISLODGED.  SECURED EMER FLOOR PROXIMITY LIGHT LENS AT 3C.
